| Model Number |
02.12.0311FL |
| Health Effect - Clinical Code |
Limited Mobility Of The Implanted Joint (2671)
| Date of Event |
02/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 february 2020: lot 179651: (b)(4) items manufactured and released on 08-may-2018.Expiration date: 2023-04-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
Event or Problem Description
The patient came in reporting discomfort due to stiffness in the knee.The surgeon revised the medacta sphere insert flex left 11mm s3 with a medacta sphere insert flex left 10mm s3 13 days after primary.The surgery was completed successfully.